Almost Constant Sequences of Transformations.

Viktor Losert

Monatshefte für Mathematik (1978)

  • Volume: 85, page 105-114
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Losert, Viktor. "Almost Constant Sequences of Transformations.." Monatshefte für Mathematik 85 (1978): 105-114. <>.

author = {Losert, Viktor},
journal = {Monatshefte für Mathematik},
pages = {105-114},
title = {Almost Constant Sequences of Transformations.},
url = {},
volume = {85},
year = {1978},

AU - Losert, Viktor
TI - Almost Constant Sequences of Transformations.
JO - Monatshefte für Mathematik
PY - 1978
VL - 85
SP - 105
EP - 114
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.